# SDR NACA2024112700002

- Difficulty date: November 27, 2024
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,321 hours, 21,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INSPAR LOWER SKIN LOWER SURFACE CORRODED WS 720~WS 746 NEAR REAR SPAR. ACCOMPLISHED EO 767-57-0035.
